taking biaxin for h. phlori in stomach. have a horrible taste in my mouth. can't sleep longer than 2 hrs at night for this taste, it's a mild side effect. should I call my doctor or deal with it. taking 2 a day for 14 days
It has not been that long that H Phlori bacteria has been known to cause bad breath. and stomach ulcers. You happen to have more of it than the normal person and that's why you were given an antibiotic. If you have ever had a tooth infection you may have noticed this bad taste. Get some hydrogen peroxide from a pharmacy, put 1 tsp. in a half a cup of water and use it like mouthwash. Do not swallow. This will kill bacteria and thus the bad taste. Do it 4x a day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2013 • 2 answers
If getting side affects from clarithromycin eg sore mouth, loss of taste and smell, and being unwell
Posted 5 Feb 2014 • 2 answers
Posted 25 May 2014 • 1 answer
Posted 22 Jun 2014 • 2 answers
Posted 25 Sep 2016 • 1 answer